# SDR DHL2004745555

- Difficulty date: August 5, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D9A
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED;  NR 3 NOSE COWL ANTI-ICE DUCT ATTACH ANGLE IS CRACKED ON NAL STA. 77.5 RIB 5 O'CLOCK POSITION.  CUT ACCESS HOLE ON NR 3 ENG NOSE COWL AFT RIB WEB NAL STA 99.3 FOR ACCESS IAW SRM 53-10-3 FIG 3. REMOVED DAMAGED ANGLE AND FABED NEW FROM 2024-T3 1040 PO NR 9006720 DIM. 3.5 INCHES X3 INCHES IAW SRM 54-10-2 FIG. 1 TREATED AND PRIMED ANGLE IAW SRM 51-10-2 INSTALLED ANGLE IAW SRM 51-30-2. FABED WEB FROM 2024-T3 .032 DIM 7.2500 INCHES X 5.5 INCHES PO NR  9001000 IAW SRM 53-10-3 FIG3.  TREATED AND PRIMED PART IAW SRM 51-10-2 INSTALLED WEB IAW SRM 53-10-3 FIG 3
